# SDR 96ZZZX1141

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1045X
- Make and model: Cndair CL6001A11
- Aircraft serial: 1038
- System (JASC): 3418 · Stall Warning System
- Part: Accelerometer
- Part number: 600591997
- Condition: Failed
- Location: Stall Warning
- Component: Systrondonnr
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLASHING STALL LIGHTS ON TAKEOFF.  FOUND NR 2 LATERAL ACCELEROMETER STICKING AT MINUS 10.8 VDC.  THIS IS ABOUT THE TENTH ACCELEROMETER TO BE CHANGED IN THIS AIRCRAFT.  THIS ACCELEROMETER WAS A CND UNIT FROM THE VENDOR.  REMOVED AND REPLACED ACCELEROMETER.
